# SDR FDKA200804163

- Difficulty date: April 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 13,523 hours, 12,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT RON ORF (1816 PHX LCL).  MAIN CABIN DOOR HARD TO CLOSE.  MX LUBED DOOR LATCH, OPS GOOD.
